MathSciNet Relay Station
MathSciNet bibliographic data
MR1456576 (99a:20054) 20J05 (20C20)
Benson, D. J. Complexity and varieties for infinite groups. I, II. J. Algebra 193 (1997), no. 1, 260–287, 288–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement